For the past 6 months, for 'excruciting muscle spasm' of my left leg which often occurs during laying down in the bed, I've been taking 'Skelaxin 800mg' two or three tabs which I divided three or four times per day, so that med. working all day long. Also, I've been on 'Gabapentin 100mg. 2 caps before the bed. for nerve under the skin on the same leg., a name of which I can not recall, but it's said to be fairly commom among heavy-set individuals which I'm NOT.
Recently, ... more precisely for the past several days, I feel 'dizziness' on which I seem losing balance after taking Skelaxin 800mg. throughout day. Until then, I was completely happy taking it, then it's quite puzzling of this, dizziness on Skelaxin 800mg.
Just wonder whether my system/body starting to reject Skelaxin 800mg.? To be honest and frank, I can NOT afford to lose Skelaxin due to excruciting muscle spasm on my left leg.
Any clues, advices and suggestions on this would be truly appreciated.